Suivre
Stanislav Shaposhnikov
Stanislav Shaposhnikov
Moscow State University, Mechanics and Mathematics Department and National Research University Higher School of Economics, Facul
Adresse e-mail validée de hse.ru
Titre
Citée par
Citée par
Année
Fokker–Planck–Kolmogorov Equations
VI Bogachev, NV Krylov, M Röckner, SV Shaposhnikov
American Mathematical Society, 2022
4022022
Distances between transition probabilities of diffusions and applications to nonlinear Fokker–Planck–Kolmogorov equations
VI Bogachev, M Röckner, SV Shaposhnikov
Journal of Functional Analysis 271 (5), 1262-1300, 2016
662016
Global regularity and estimates for solutions of parabolic equations
VI Bogachev, M Röckner, SV Shaposhnikov
Teoriya Veroyatnostei i ee Primeneniya 50 (4), 652-674, 2005
46*2005
On uniqueness problems related to elliptic equations for measures
VI Bogachev, M Röckner, SV Shaposhnikov
Journal of Mathematical Sciences 176 (6), 759-773, 2011
442011
Estimates of densities of stationary distributions and transition probabilities of diffusion processes
VI Bogachev, M Röckner, SV Shaposhnikov
Theory of Probability & Its Applications 52 (2), 209-236, 2008
442008
On uniqueness problems related to the Fokker–Planck–Kolmogorov equation for measures
VI Bogachev, M Röckner, SV Shaposhnikov
J. Math. Sci.(New York) 179 (1), 7-47, 2011
422011
On positive and probability solutions to the stationary Fokker-Planck-Kolmogorov equation.
V Bogachev, M Röckner, S Shaposhnikov
Doklady Mathematics 85 (3), 2012
382012
On uniqueness of solutions to nonlinear Fokker–Planck–Kolmogorov equations
OA Manita, MS Romanov, SV Shaposhnikov
Nonlinear Analysis 128, 199-226, 2015
362015
Nonlinear parabolic equations for measures
O Manita, S Shaposhnikov
St. Petersburg Mathematical Journal 25 (1), 43-62, 2014
352014
On the Ambrosio–Figalli–Trevisan superposition principle for probability solutions to Fokker–Planck–Kolmogorov equations
VI Bogachev, M Röckner, SV Shaposhnikov
Journal of Dynamics and Differential Equations 33, 715-739, 2021
322021
On nonuniqueness of solutions to elliptic equations for probability measures
SV Shaposhnikov
Journal of Functional Analysis 254 (10), 2690-2705, 2008
322008
Global regularity and estimates for solutions of parabolic equations
VI Bogachev, M Röckner, SV Shaposhnikov
Teoriya Veroyatnostei i ee Primeneniya 50 (4), 652-674, 2005
312005
Integrability and continuity of solutions to double divergence form equations
VI Bogachev, SV Shaposhnikov
Annali di Matematica Pura ed Applicata (1923-) 196 (5), 1609-1635, 2017
302017
Convergence in variation of solutions of nonlinear Fokker–Planck–Kolmogorov equations to stationary measures
VI Bogachev, M Röckner, SV Shaposhnikov
Journal of Functional Analysis 276 (12), 3681-3713, 2019
272019
An analytic approach to infinite-dimensional continuity and Fokker-Planck-Kolmogorov equations
VI Bogachev, G Da Prato, M Röckner, SV Shaposhnikov
arXiv preprint arXiv:1305.7348, 2013
232013
On the Cauchy problem for Fokker–Planck–Kolmogorov equations with potential terms on arbitrary domains
OA Manita, SV Shaposhnikov
Journal of Dynamics and Differential Equations 28, 493-518, 2016
222016
Global regularity and bounds for solutions of parabolic equations for probability measures
VI Bogachev, M Rockner, SV Shaposhnikov
Theory of Probability & Its Applications 50 (4), 561-581, 2006
222006
Mathematical Surveys and Monographs
VI Bogachev, NV Krilov, M Röckner, SV Shaposhnikov
American Mathematical Society, 2015
212015
On the uniqueness of solutions to continuity equations
VI Bogachev, G Da Prato, M Röckner, SV Shaposhnikov
Journal of Differential Equations 259 (8), 3854-3873, 2015
202015
Uniqueness problems for degenerate Fokker–Planck–Kolmogorov equations
VI Bogachev, M Röckner, SV Shaposhnikov
Journal of Mathematical Sciences 207, 147-165, 2015
192015
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20